# SDR A6WA200940679

- Difficulty date: October 12, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 22,823 hours, 21,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN FROM OUTSIDE.  INSPECTED AND LUBED PASSENGER DOOR LATCHING MECHANISM.  OPS CK GOOD IAW AMM 52-11-00-05.  (K)
